View : 2 Download: 0

Semiparametric tests for double unit roots based on symmetric estimators

Title
Semiparametric tests for double unit roots based on symmetric estimators
Authors
Shin D.W.Kim H.J.
Ewha Authors
신동완
SCOPUS Author ID
신동완scopus
Issue Date
1999
Journal Title
Journal of Business and Economic Statistics
ISSN
0735-0015JCR Link
Citation
vol. 17, no. 1, pp. 67 - 73
Indexed
SCIE; SSCI; SCOPUS scopus
Abstract
We develop new semiparametric tests for double unit roots under a weakly dependent error structure of Phillips for tests for a unit root. The tests are based on symmetric estimation of Sen and Dickey. Through Monte Carlo simulations, the new tests are compared with the tests of Haldrup and of Dickey and Pantula. Our tests have empirical sizes close to the nominal size even when the innovations follow a negatively autocorrelated moving average, for which the semiparametric tests of Haldrup are oversized. Moreover, our tests have better power than the other two tests against I(1), explosive, and stationary alternatives. The tests are applied to the yearly Korean wholesale price and consumer price indexes. Some I(2) structure is evident for the indexes.
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE